# SDR ASOA200900018

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 26,083 hours, 22,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATIONS OF CRACKS NOTED AROUND THE LINTEL ATTACHMENT FITTING ON THE AFT PRESSUR BULKHEAD.  CRACKS MIGRATE APPROXIMATELY 3/16" FROM THE UPPER, LOWER AND THE INBD EDGE OF THE FITTING.
